RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 11, Pages 1843–1850 (Mi de8861)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

A nonlinear boundary value problem for Pontryagin's maximum principle in a linear time-optimality problem

Yu. N. Kiselev, M. V. Orlov

Lomonosov Moscow State University

Full text: PDF file (1521 kB)

English version:
Differential Equations, 1995, 31:11, 1810–1818

Bibliographic databases:
UDC: 519.6
Received: 19.12.1994

Citation: Yu. N. Kiselev, M. V. Orlov, “A nonlinear boundary value problem for Pontryagin's maximum principle in a linear time-optimality problem”, Differ. Uravn., 31:11 (1995), 1843–1850; Differ. Equ., 31:11 (1995), 1810–1818

Citation in format AMSBIB
\Bibitem{KisOrl95}
\by Yu.~N.~Kiselev, M.~V.~Orlov
\paper A nonlinear boundary value problem for Pontryagin's maximum principle in a linear time-optimality problem
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 11
\pages 1843--1850
\mathnet{http://mi.mathnet.ru/de8861}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1434885}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 11
\pages 1810--1818


Linking options:
  • http://mi.mathnet.ru/eng/de8861
  • http://mi.mathnet.ru/eng/de/v31/i11/p1843

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Avvakumov, Yu. N. Kiselev, “Some algorithms of optimal control”, Proc. Steklov Inst. Math. (Suppl.), 255, suppl. 2 (2006), S1–S15  mathnet  crossref  mathscinet  zmath  elib
  • Number of views:
    This page:84
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019